B12 supplement and floravital

so im 37 weeks pregnant I've been taking better you b12 all pregnancy no issue due too iron dropping too 116 I've now started floravital which contains vit c 20mg thiamine 1.72mg riboflavin 1.72mg b6 1.72mg b12 1.72ug cyanocobalamin. Plus iron 19.2mg so quite low doses.

The problem I now have is the methyl spray is giving me little liquid filled blisters and sore raised edges under my tongue. Am I now taking something that I shouldn't be my whole mouth feels weird also. Can anyone offer some advice please?

1 Reply

oldestnewest
  • Hi Nettiboo1982. If you suspect that the spray is a problem, probably best to stop using it and see if there's any improvement. If the blisters and redness remain, best get your GP to check it out (could be a symptom of something but doesn't sound like classic B12 deficient symptom).

    You say you have low iron (not sure what your quoted level refers to - several ways of measuring iron in the blood). Was this diagnosed by your doctor or midwife? And if so, did they advise you to take the Florvital?

    And as the blisters and redness started when you first started taking this, you could be reacting to something in it. The best advice in this case is to play it safe and stop taking it.

    I would always advise anybody who is pregnant to only take supplements under direct medical supervision - it's sometimes tricky to get the balance right, especially with multi-vitamin type products (to easy to get something you don't need along with something you maybe do need). And often, too much of something is as bad (if not worse) as too little.

    Really sorry I can't be more specific...vitamin and mineral balance and supplementation in pregnancy is not something I would be comfortable advising about. There are so many variables that could come into play, during pregnancy, and its obviously impossible to know what those might be without knowing full medical history - and being a medic. I would not want to risk giving inappropriate advice which coild have the potential to cause harm to you or your babe 😀.

    So....the best advice I can give is for you to discuss this with your GP or midwife. Sorry it's not much, but hope it helps.

    Good luck with the pending happy event 😀

You may also like...